Nhảy đến nội dung

Skew Constacyclic Codes over Finite Commutative Semi-Simple Rings

Authors: 

Hai Q. Dinh, Bac T. Nguyen, Songsak Sriboonchitta

Source title: 
Bulletin of the Korean Mathematical Society, 56(2): 419-437, 2019 (ISI)
Academic year of acceptance: 
2019-2020
Abstract: 

This paper investigates skew Θ − λ-constacyclic codes over R = F0F1Fk−1, where Fi′s are finite fields. The structures of skew λ-constacyclic codes over finite commutative semi-simple rings and their duals are provided. Moreover, skew λ-constacyclic codes of arbitrary length are studied under a new definition. We also show that a skew cyclic code of arbitrary length over finite commutative semi-simple rings is equivalent to either a cyclic code over R or a quasi-cyclic code over R.